# SDR UPS203804

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Loss
- Location: A Hyd Syst
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM VIE TO NUE DURING GEAR RETRACTION, THE A-SYSTEM HYDRAULIC QUANTITY DROPPED TO 1.8 GALLONS.  A-SYSTEM LOSS CHECKLIST ACCOMPLISHED AND AFTER MANUAL GEAR EXTENSION, THE A-SYSTEM QUAN. RETURNED TO 3.4 GALS.  UNEVENTFUL EMERGENCY LANDING PERFORMED IN NUE.  SERVICED HYD SYSTEM BY 1.5 GALLONS, PRESSURIZED ALL HYD SYSTEMS AND ENGINES, RAN ALL HYD SYSTEMS, NOTHING FOUND ABNORMAL.
